# SDR ASAA2019060329544

- Difficulty date: May 6, 2019
- Submitted: June 3, 2019
- Operation: Air carrier
- Aircraft: N622AS
- Make and model: Boeing 737790
- Aircraft serial: 30165
- Aircraft time: 60,285 hours, 28,489 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 141A56901
- Part serial: NSN
- Condition: Corroded
- Location: Bs 294-312
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD WET AREA LAV MOUNT INTERCOSTAL BETWEEN FS 294 AND 312 HAS AREA OF CORR I/B SIDE OF MOUNT. GROUNDED - YES. REMOVED AND REPLACED INTERCOSTAL IAW 737 700 SRM 51 40 02 0G 0 W .5" O .090" R .038" L .5" D .052".
